# SDR YENA201711080888

- Difficulty date: November 8, 2017
- Submitted: November 9, 2017
- Operation: Air carrier
- Aircraft: N588JB
- Make and model: Airbus A320-232
- Aircraft serial: 2201
- Aircraft time: 54,972 hours, 19,616 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

A DIRTY SOCK ODOR REPORTED DURNG DESCENT PASSING THROUGH 10,000.   STARTED IN BACK AND WORKED UP.   APU OFF AT TIME OF ODOR,  ACCOMPLISHED TABLE 1 OF SECTION C- LEVEL 3 ODOR INFO NOTICE 2017-T015B.  APU WITH PACK 1 OK. APU WITH PACK 2 VERY SLIGHT SMELL. ENG 1 WITH PACK 1 OK,WITH PACK 2 VERY SLIGHT SMELL. ENG 2 WITH PACK 1 OK, WITH PACK 2 THERE WAS A DEFINITE ODOR. SUSPECT CONTAMINATED ECS PACK 2.  OPEN.
